Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Relative integral bases

Author: Lawrence C. Washington
Journal: Proc. Amer. Math. Soc. 56 (1976), 93-94
MSC: Primary 12A35
Erratum: Proc. Amer. Math. Soc. 70 (1978), 92.
MathSciNet review: 0399041
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give necessary and sufficient conditions for certain quadratic extensions of imaginary quadratic fields to have relative integral bases.

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Questions de base minimale dans la théorie des nombres algébriques, Colloq. Internat. du Centre National Recherche Scientifique, no. 24, CNRS, Paris, 1950, pp. 19-20; Collected papers of Emil Artin, Addison-Wesley, Reading, Mass., 1965, pp. 229-231. MR 13, 113. MR 0042450 (13:113i)
  • [2] G. Fujisaki, Some examples of number fields without relative integral bases, J. Fac. Sci. Univ. Tokyo Sect. IA 21 (1974), 92-95. MR 0345931 (49:10660)
  • [3] S. Lang, Algebraic number theory, Addison-Wesley, Reading, Mass., 1970. MR 44 #181. MR 0282947 (44:181)
  • [4] R. E. MacKenzie and J. Scheuneman, A number field without a relative integral basis, Amer. Math. Monthly 78 (1971), 882-883. MR 44 #5292. MR 0288094 (44:5292)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A35

Retrieve articles in all journals with MSC: 12A35

Additional Information

Keywords: Relative integral bases, quadratic fields
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society